MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC HYDROPHOBIC ACRYLIC IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC HYDROPHOBIC ACRYLIC IOL; INTRAOCULAR LENS
Model Number SY60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Dizziness (2194); Eye Irritation (4803)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that following intraocular lens implantation, patient was absolutely disoriented and can not work and surgeon targeted for near for intraocular lens (iol).Patient also complained of dizziness and lightheadedness at work and felt foreign body sensation surgeon aimed at -1.75 at patient request and on target.Surgeon tried trial frame to show patient change it made patient dizzy and disoriented, then surgeon places trial contact -2.00 and patient reported better vision and reported no dizzy or disorientation.Patient decided for iol exchange in right eye.Surgeon suggested that she will need readers after surgery and patient agreed to it.Additional information has been requested.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in b.5., h.3., h.6.And h.11.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The product was not returned.The surgeon indicated the issue was unrelated to the intraocular lens (iol).The surgeon aimed -1.75 at patient request and results were on target.Patient did not like the results.The surgeon placed a trial contact -2.00 lens and the patient reported much better vision.Information was provided that the patient decided not to have a lens exchange.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The company is a monofocal lens which corrects for one distance (near or far) as targeted by the surgeon.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received and stated that there was no lens issue and issue was the patient changed her mind and did not like the original target.Additional information received and stated that the event was resolved.

Brand Name
CLAREON ASPHERIC HYDROPHOBIC ACRYLIC IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24494416
Report Number1119421-2026-00435
Device Sequence Number5092079
Product Code HQL
UDI-Device Identifier00380652251471
UDI-Public(01)00380652251471(17)280916(11)240918(10)15921739
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSY60WF
Device Catalogue NumberSY60WF.195
Device Lot Number15921739
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/20/2026
Date Device Manufactured09/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARGOS BIOMETER.
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexFemale